MAUDE Adverse Event Report: ETHICON INC. EB EXC 4GRN/4WHT 30IN 2-0 D/A V-5 8PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC 4GRN/4WHT 30IN 2-0 D/A V-5 8PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number PXX50
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot qcmldm, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date; and suture was used.During the procedure, the suture was frayed.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
EB EXC 4GRN/4WHT 30IN 2-0 D/A V-5 8PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10755240
Report Number2210968-2020-08434
Device Sequence Number11019070
Product Code GAT
UDI-Device Identifier10705031049321
UDI-Public10705031049321
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberPXX50
Device Catalogue NumberPXX50
Device Lot NumberQCMLDM
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1